I have been having alot of seizures lately, and they seem to occur when I am stressed, when my Blood Pressure goes up, so the doc my Psychiatrist actually, gave me a Blood Pressure med and I am hesitant to add it, has anyone tried adding one to their meds and has it worked for them to control the seizures?
Wow…that sounds very confusing, Liam! Just like low blood pressure can cause a bleed just as well as high blood pressure!
I did not know low blood pressure could cause a bleed?? I know they told me not let my BP get over 80 on the bottom or I could rupture at any time but what’s the story on low? Some BP meds are great for brain issues so this may be true but if it is a Psychiatrist prescribing them, I would check with my MD or Neuro to be sure it is compatable with what else you are taking. I did take BP meds while on other AVM meds and migraine meds due to after my AVM and even now, my BP will spike way up into stroke range for no apparent reason, they put me on BP meds for a month and then it goes too low and they take me off. They have never been able to explain why BP does this but I never had BP problems until the AVM ruptures and at least once a year I have to go on them for a month, sometimes two and then I have to go back off. If anyone else has had this, I would love to know.
I just found out about the low blood pressure recently, Susan. The reason I can’t have my shoulder surgery is that the anesthesia MIGHT CAUSE MY PRESSURE TO GO TOO LOW.
Thanks Liam for the update on this and for the clarification on the low blood pressure and ruptures.